| Model Number |
CI-1601-05 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/24/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is experiencing electrode migration.A ct scan confirmed electrode migration.Programming adjustments have been made; however, the issue did not resolve.Revision surgery has been scheduled.
Additional Manufacturer Narrative
Additional information: section d.6b, h.6.The recipient reportedly underwent repositioning surgery on (b)(6) 2026.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information section: h.6.Advanced bionics considers the investigation into this reportable event as closed.The recipient was successfully activated on (b)(6) 2026.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.